Skip to Content

Second time using chantix, this time I am getting a rash... grr should I stop tak?

Responses (3)

bloxham 25 Jan 2012

Absolutely !! That means "allergy" hello??? You crazy cat..

crazycrat 26 Jan 2012

ahh man I have never had a reaction to anything till now and Im doing so well no smoking ending my tenth day, really should stop huh?? thought Id just monitor it make sure it doesnt get worse or just call my doc lol :)

crazycrat 26 Jan 2012

ahh man I have never had a reaction to anything till now and Im doing so well no smoking ending my tenth day, really should stop huh?? thought Id just monitor it make sure it doesnt get worse or just call my doc lol :)

debmckenna 16 Mar 2014

I'm on day 9, and when I first started, my face got really red, I think it was a rash, but it went away as quick as it appeared.

Elinor Martin 2 Jul 2018

My second time also. No problems first time. This time I have a rash on both legs that resemble measles. I am on day 6 and intend to continue the Chantix unless the rash continues to spread or causes me discomfort.
Elinor

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions